# SDR ASMF200506010

- Difficulty date: June 6, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- Aircraft time: 34,772 hours, 24,162 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK WAS DETECTED HYDRAULIC LEAK IN RIGHT WING.  DURING REVISION IN RIGHT INBOARD SPOILER ACTUATOR LINE WAS DETECTED LEAKED, HYDRAULIC TUBE WAS REMOVED AND HYDRAULIC HOSE WAS INSTALLED IAW MM 20-12-04, TESTED CORRECT.  DURING OVERNIGHT SERVICE, THE HYDRAULIC HOSE WAS REPLACED PER RIGHT PIPING ASSY HYDRAULIC GROUND SPOILER DOWN RIGHT SIDE IAW MM 27-61-07, TESTED CORRECT.
